# SDR USAA2013022100040

- Difficulty date: February 8, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 91,174 hours, 17,201 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410131A
- Part serial: 000369
- Condition: Delaminated
- Location: Le Slat
- Part time: 91,174 hours, 17,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON NR 1 SLAT UPPER SURFACE 5 INCHES FROM INBOARD EDGE & 2 INCHES FROM TRAILING EDGE.  REPAIRED NR 1 SLAT UPPER SURFACE IAW EA 104574.
